PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 95 | 3 | 225-229
Tytuł artykułu

On the maximal density of sum-free sets

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
95
Numer
3
Strony
225-229
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-07-06
poprawiono
2000-04-19
Twórcy
  • Department of Discrete Mathematics, Adam Mickiewicz University, Matejki 48/49, 60-769 Poznań, Poland
  • Mathematisches Seminar, Universität zu Kiel, Ludewig-Meyn-Str. 4, 24098 Kiel, Germany
Bibliografia
  • [1] J.-M. Deshoulliers, P. Erdős and G. Melfi, On a question about sum-free sequences, Discrete Math. 200 (1999), 49-54.
  • [2] M. Drmota and R. F. Tichy, Sequences, Discrepancies and Applications, Lecture Notes in Math. 1651, Springer, Berlin, 1997.
  • [3] P. Erdős, Remarks on number theory, III, Math. Lapok 13 (1962), 28-38 (in Hungarian).
  • [4] J. Folkman, On the representation of integers as sums of distinct terms from a fixed sequence, Canad. J. Math. 18 (1966), 643-655.
  • [5] N. Hegyvári, On the representation of integers as sums of distinct terms of a fixed set, Acta Arith. 92 (2000), 99-104.
  • [6] A. Sárközy, Finite addition theorems I, J. Number Theory 32 (1989), 114-130.
  • [7] A. Sárközy, Finite addition theorems II, ibid. 48 (1994), 197-218.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav95z3p225bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.